# SDR DALA2019112206857

- Difficulty date: November 21, 2019
- Submitted: November 23, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,650 hours, 37,261 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 32
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE LOC. FR32 BTW STR 42 TO STR 43 L/H IN FWD, REPLACED SHEAR TIE LOC FR 32 BTW STR 42 TO STR 43 L/H FWD CARGO COMPARTMENT AS PER SRM A320 51-72-11 AND DRAWING D53231626
